# SDR 29GA2023082100001

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N702SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1553
- Aircraft time: 5,303 hours, 3,988 cycles
- Engine: Pwa PW127
- Engine time: 5,303 hours, 3,988 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

LEFT MASTER WARNING OIL PRESSURE LOSS. FOUND OIL CAP LOOSE, SERVICED ENGINE RESECURED CAP, REPLACED ENGINE IBV FILTER OPS CHECK GOOD.
